# SDR CALA2021072301158

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cover
- Part number: D5323058520007
- Condition: Corroded
- Location: Fr 26 & 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY TORSION BOX COVER HAS CORROSION AROUND TIE DOW NS AT FR 26 & 27 - A3NB-05-3-6013 - NR 9296345 (36345) GENERATED BY V077960 AT HAECO LCQ. REMOVED AND REPLACED FWD CARGO TORSION BOX COVER SHEET FR 24-28R T IAW A320 SRM 51-62-11. DOT REMOVED. ACCOMPLISHED BY V052030, I NSP BY N078570.
